# SDR DALA14017360927

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 66,283 hours, 50,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 27D/E IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYS.
